Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2014 | Volume: 7 | Issue: 1 | Page No.: 12-20
DOI: 10.3923/ajms.2014.12.20
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Some new Results on Fuzzy Directed Divergence Measures and their Inequalities

M.A.K. Baig and Mohd Javid Dar

Abstract:
In this study, we propose some new fuzzy directed divergence measure and study its particular cases. We also establish some fuzzy coding theorems. Some of the known results are the particular cases of our proposed divergence measure.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

M.A.K. Baig and Mohd Javid Dar, 2014. Some new Results on Fuzzy Directed Divergence Measures and their Inequalities. Asian Journal of Mathematics & Statistics, 7: 12-20.

DOI: 10.3923/ajms.2014.12.20

URL: https://scialert.net/abstract/?doi=ajms.2014.12.20

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

Curve Bottom